Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from PCOD, losing weight. Took metformins. Getting irregular periods. How to cure? name is PREETI... i m 25yrs old n suffering from PCOD since was 18yr old... but i got to knw abt dis at last year... my weight was 69kg dat time.. now hve reduced to 62kg... my height is 5 4..... how can i rid of dis damn problem?? took birth control pills,,, metformins.. but still um irregular wid my menus :( i m unmarried... plz...reply for my problm...
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
hi preeti
thanks for writing to us
there are many medical and surgical treatment for pcod
u consult a gynecologist
first go through the medical treatment in the form of hormone supplementation ocp
if it fails then u may go for laparoscopic ovarial drilling
u must know in future it may interfere with ur fertility
so do consult a good gynecologist and follow his recommendations
thank u
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor